BulDML at Institute of Mathematics and Informatics >
IMI Periodicals >
Serdica Journal of Computing >
2009 >
Volume 3 Number 1 >

Please use this identifier to cite or link to this item:

Title: A Note on the “Constructing” of Nonstationary Methods for Solving Nonlinear Equations with Raised Speed of Convergence
Authors: Kyurkchiev, Nikolay
Iliev, Anton
Keywords: Nonlinear Equations
Finite Difference Method
Multi-Point Method
Nonstationary Procedure
Order of Convergence
Issue Date: 2009
Publisher: Institute of Mathematics and Informatics Bulgarian Academy of Sciences
Citation: Serdica Journal of Computing, Vol. 3, No 1, (2009), 47p-74p
Abstract: In this paper we give methodological survey of “contemporary methods” for solving the nonlinear equation f(x) = 0. The reason for this review is that many authors in present days rediscovered such classical methods. Here we develop one methodological schema for constructing nonstationary methods with a preliminary chosen speed of convergence.
Description: This paper is partially supported by project ISM-4 of Department for Scientific Research, “Paisii Hilendarski” University of Plovdiv.
ISSN: 1312-6555
Appears in Collections:Volume 3 Number 1

Files in This Item:

File Description SizeFormat
sjc078-vol3-num1-2009.pdf204.76 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0!   Creative Commons License